MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L; FEMORAL COMPONENT CEMENTED
Model Number 02.12.0022L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 january 2020: lot 1811307:(b)(4) items manufactured and released on 10-apr-2019.Expiration date: 2024-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-1-2016.Other devices involved in the event: gmk-sphere 02.12.0210fl tibial insert fixed sphere flex size 2/10 mm l lot.188991 (k121416) batch review performed on 10 february 2020: lot 188991: (b)(4) items manufactured and released on 12-feb-2019.Expiration date: 2024-01-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Gmk-sphere 02.07.1202l tibial tray fixed cemented size 2 l lot.189124 (k090988).Batch review performed on 10 february 2020: lot 189124: (b)(4) items manufactured and released on 07-feb-2019.Expiration date: 2024-01-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.
 
Event or Problem Description
The patient came in reporting pain due to ruptured patellar tendon.For the surgeon the event is due to femur cut performed in primary surgery.4 months after primary the surgeon revised the femoral component, insert, and tibial tray.The surgery was completed successfully.The patella was from competitor.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9698768
Report Number3005180920-2020-00038
Device Sequence Number11368281
Product Code JWH
UDI-Device Identifier07630030862472
UDI-Public07630030862472
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2024
Device Model Number02.12.0022L
Device Catalogue Number02.12.0022L
Device Lot Number1811307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;